# SDR AALA20101107DFW05

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 47,820 hours, 6,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR LEFT SIDEWALL PANEL ESCAPE PATH LIGHT HAS BULB INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR LEFT SIDEWALL PANEL ESCAPE PATH LIGHT.  OPS CHECK GOOD.
